Relafen was the first NSAID I was presribed after I had been diagnosed with RA. It is supposedly "safer" on individuals with GI problems than some of the other NSAIDS. That being said, I took it for 8-9 months, but started experiencing severe heartburn and lower abdominal cramping. My rheumatologist swore up and down that it could not cause abdominal cramps. Now, however, I've been diagnosed with IBD, which is not a great condition for any kind of NSAID--rheumatologist now agrees that relafen probably was causing the cramps, as any NSAID can induce an IBD flare. You do have to be careful with Relafen. It is NOT a cox-II inhibitor, and can have the same potentially fatal side effects as most other NSAIDS.
It worked fairly well for me, however. That's why I continued taking it for so long. Some days I wish I were still taking it; the only other NSAID that worked that well for me was Voltaren, which also caused horrible GI problems and I had to stop after a week.